Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 252, NWS Los Angeles, CA

August 7, 2009

NWS Los Angeles, CA issued this small craft advisory at Aug 7, 2009, 2:46 AM PDT. It took effect at Aug 7, 2009, 3:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2009, 2:46 AM PDT (09:46 UTC)
In effect from
Aug 7, 2009, 3:00 PM PDT
Expired
Aug 8, 2009, 2:52 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WHUS76 KLOX 070946
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
246 AM PDT FRI AUG 7 2009

PZZ650-071800-
/O.CAN.KLOX.SC.Y.0251.000000T0000Z-090807T1000Z/
/O.NEW.KLOX.SC.Y.0252.090807T2200Z-090808T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
246 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY. 

WEST TO NORTHWEST WINDS WILL DEVELOP TO BETWEEN 15 TO 25 MPH LATE
THIS AFTERNOON WITH GUSTS TO 30 KNOTS THIS EVENING. STRONGEST
GUSTS WILL OCCUR IN THE WESTERN PORTION. WINDS WILL DIMINISH SOME
AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-071100-
/O.CAN.KLOX.SC.Y.0251.000000T0000Z-090807T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
246 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

PZZ670-071800-
/O.EXA.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
246 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH LATE TONIGHT INTO EARLY SATURDAY MORNING. IT IS
POSSIBLE THAT WINDS MAY WEAKEN SOME AROUND SUNRISE AND THROUGH THE
LATE MORNING...BUT WIND WILL INCREASE THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-071800-
/O.EXT.KLOX.SC.Y.0251.000000T0000Z-090807T2200Z/
/O.NEW.KLOX.GL.A.0015.090807T2200Z-090808T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
246 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS
WILL BE POSSIBLE IN THE VICINITY OF POINT CONCEPTION TO SAN NICOLAS
ISLAND. IT IS POSSIBLE THAT WINDS MAY WEAKEN SOME AROUND SUNRISE
AND THROUGH THE LATE THIS MORNING...BUT WILL INCREASE ONCE AGAIN
BY LATE MORNING OR EARLY AFTERNOON HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

KAPLAN
4 follow-up statements
746 
WHUS76 KLOX 071627
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
927 AM PDT FRI AUG 7 2009

PZZ673-676-080030-
/O.CON.KLOX.SC.Y.0251.000000T0000Z-090807T2200Z/
/O.UPG.KLOX.GL.A.0015.090807T2200Z-090808T1000Z/
/O.NEW.KLOX.GL.W.0022.090807T2200Z-090808T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
927 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS TO 35
KNOTS WILL BE LIKELY IN THE VICINITY OF POINT CONCEPTION TO SAN
NICOLAS ISLAND. WINDS WILL PEAK LATE THIS AFTERNOON AND EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-080030-
/O.CON.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
927 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH LATE TONIGHT INTO EARLY SATURDAY MORNING. IT IS
POSSIBLE THAT WINDS MAY WEAKEN SOME AROUND SUNRISE AND THROUGH
THE LATE MORNING...BUT WIND WILL INCREASE THIS AFTERNOON AND
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-080030-
/O.CON.KLOX.SC.Y.0252.090807T2200Z-090808T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
927 AM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT SATURDAY. 

WEST TO NORTHWEST WINDS WILL DEVELOP TO BETWEEN 15 TO 25 KT LATE
THIS AFTERNOON WITH GUSTS TO 30 KNOTS THIS EVENING. STRONGEST
GUSTS WILL OCCUR IN THE WESTERN PORTION. WINDS WILL DIMINISH SOME
AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
690 
WHUS76 KLOX 072127
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
227 PM PDT FRI AUG 7 2009

PZZ673-676-080530-
/O.CAN.KLOX.SC.Y.0251.000000T0000Z-090807T2200Z/
/O.CON.KLOX.GL.W.0022.090807T2200Z-090808T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
227 PM PDT FRI AUG 7 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

NORTHWEST WINDS 20 TO 30 KNOTS WILL CONTINUE THROUGH EARLY
SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS WILL BE LIKELY IN THE
VICINITY OF POINT CONCEPTION TO SAN NICOLAS ISLAND. WINDS WILL
PEAK LATE THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-080530-
/O.CON.KLOX.SC.Y.0252.090807T2200Z-090808T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
227 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

WEST TO NORTHWEST WINDS WILL DEVELOP TO BETWEEN 15 TO 25 KT LATE
THIS AFTERNOON WITH GUSTS TO 30 KNOTS THIS EVENING. STRONGEST
GUSTS WILL OCCUR IN THE WESTERN PORTION. WINDS WILL DIMINISH SOME
AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-080530-
/O.CON.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
227 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH LATE TONIGHT INTO EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
927 
WHUS76 KLOX 080401
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
901 PM PDT FRI AUG 7 2009

PZZ673-081215-
/O.CAN.KLOX.GL.W.0022.000000T0000Z-090808T1000Z/
/O.EXB.KLOX.SC.Y.0251.000000T0000Z-090809T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
901 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE TONIGHT INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-081000-
/O.CAN.KLOX.GL.W.0022.000000T0000Z-090808T1000Z/
/O.EXA.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
901 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-081000-
/O.CON.KLOX.SC.Y.0252.000000T0000Z-090808T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
901 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE UNTIL LATE
TONIGHT. STRONGEST GUSTS WILL OCCUR IN THE WESTERN PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-081000-
/O.CON.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
901 PM PDT FRI AUG 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
144 
WHUS76 KLOX 080952
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
252 AM PDT SAT AUG 8 2009

PZZ676-081800-
/O.CAN.KLOX.SC.Y.0251.000000T0000Z-090808T1000Z/
/O.NEW.KLOX.SC.Y.0253.090808T2200Z-090809T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
252 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE THROUGH EARLY THIS
MORNING. THERE WILL BE SOME LOCAL GUSTS TO 25 KNOTS THIS
AFTERNOON...WITH INCREASING WINDS 15 TO 25 KNOTS LATE THIS
AFTERNOON WITH LOCAL GUSTS TO 30 KNOTS NW OF SAN NICOLAS ISLAND.
THIS WILL PERSIST THROUGH EARLY SUNDAY MORNING...THEN WINDS WILL
DIMINISH BEFORE DAYBREAK SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-081100-
/O.CAN.KLOX.SC.Y.0252.000000T0000Z-090808T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
252 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WEST TO NORTHWEST WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT
ADVISORY LEVELS EARLIER THIS EVENING. WEST TO NORTHWEST WINDS
SHOULD DEVELOP ONCE AGAIN THIS AFTERNOON...BUT REMAIN BELOW SMALL
CRAFT ADVISORY THRESHOLDS WITH GENERALLY 10 TO 20 KNOTS.


$$

PZZ670-081800-
/O.EXT.KLOX.SC.Y.0251.000000T0000Z-090809T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
252 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE
TONIGHT. STRONGEST NEAR POINT ARGUELLO. THERE WILL BE A SLIGHT
DECREASE IN WINDS EARLY THIS MORNING...BUT SHOULD PICK UP WITH
INTENSITY BY LATE MORNING INTO EARLY AFTERNOON HOURS. STRONGEST
GUSTS TO 30 KNOTS SHOULD OCCUR THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-081800-
/O.CON.KLOX.SC.Y.0251.000000T0000Z-090809T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
252 AM PDT SAT AUG 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE
TONIGHT. STRONGEST NEAR POINT CONCEPTION TO THE CHANNEL ISLANDS. THERE
WILL BE A SLIGHT DECREASE IN WINDS EARLY THIS MORNING...BUT SHOULD
PICK UP WITH INTENSITY BY LATE MORNING INTO EARLY AFTERNOON HOURS.
STRONGEST GUSTS TO 30 KNOTS SHOULD OCCUR THIS EVENING.

NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE TONIGHT INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 6, 11:00 PM PDT, 3 hours 46 minutes earlier.

Area forecast discussion, Aug 6, 11:00 PM PDT, 3 hours 46 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1100 PM PDT THU AUG 6 2009

...UPDATED AVIATION SECTION...

.SYNOPSIS...
THE UPPER LOW IS MOVING EAST OVER CALIFORNIA WITH COOLER
TEMPERATURES EVERYWHERE OVER THE NEXT FEW DAYS AND A SLOW RETURN TO
THE NIGHT THROUGH MORNING LOW CLOUDS AND FOG. TEMPERATURES WILL WARM
UP NEXT WEEK AS ANOTHER RIDGE FORMS OVER THE SOUTHWEST.

&&

.SHORT TERM (TONIGHT-SUN)...MARINE LAYER CLOUDS RATHER SPARSE OVER
THE REGION THIS EVENING AND WERE CONFINED TO A FEW PATCHES ALONG THE
CENTRAL COAST AND ALSO OVER THE VTU COUNTY COASTAL PLAIN. AT THIS
TIME DIFFICULT TO SAY HOW ORGANIZED THE MARINE LAYER WILL BECOME
OVERNIGHT...ALTHO A WEAK EDDY IS EXPECTED TO DEVELOP OVER THE SOCAL
BIGHT LATER TONIGHT WHICH MAY HELP LOW CLOUDS TO DEVELOP AND EXPAND
ALONG THE L.A. COAST AND PERSIST OVER THE VTU COAST. THE LOW CLOUDS
ON THE CENTRAL COAST SHOULD EXPAND SOME OVERNIGHT AS WELL. OTHERWISE
MOSTLY CLEAR SKIES SHOULD PREVAIL ACROSS THE REGION TONIGHT. GUSTY
WINDS IN THE ANTELOPE VALLEY WILL GRADUALLY SUBSIDE OVERNIGHT.
GUSTY NW TO N CANYON WINDS SHOULD AFFECT THE SBA S COAST AND
MOUNTAINS TONIGHT...WITH A WIND ADVISORY CONTINUING.

A BROAD UPPER LEVEL TROUGH IS EXPECTED TO LINGER OVER CENTRAL AND
SRN CA FRI THRU SAT. THE UPPER TROF WILL THEN WEAKEN FOR SUN AS AN
UPPER LEVEL RIDGE BUILDS OFF THE CA COAST. DRY WEATHER IS EXPECTED
TO CONTINUE ACROSS THE FORECAST AREA THRU SUN. SOME MARINE LAYER
CLOUDS SHOULD AFFECT THE CENTRAL COAST NIGHT AND MORNING HOURS THRU
THE PERIOD. IT LOOKS LIKE MARINE LAYER CLOUDS MAY GET BETTER
ORGANIZED AND EXPAND ALONG THE VTU/L.A. COUNTY COASTAL AREAS AND
INTO SOME OF THE ADJACENT VALLEYS BY FRI NIGHT AND CONTINUE NIGHT
AND MORNING HOURS INTO SUN. OTHERWISE MOSTLY CLEAR SKIES FOR THE
MOST PART SHOULD PREVAIL THRU THE WEEKEND. GUSTY SW WINDS SHOULD
AFFECT THE ANTELOPE VALLEY FRI AFTERNOON AND EVENING AS THE GOOD
ONSHORE FLOW CONTINUES. GUSTY NW TO N CANYON WINDS SHOULD AFFECT THE
SBA S COAST AND MOUNTAINS AGAIN FRI EVENING AS WELL. TEMPS ARE
FORECAST TO SLOWLY WARM TO NEAR OR SLIGHTLY ABOVE NORMAL BY
SAT...AND TO SEVERAL DEGREES ABOVE NORMAL FOR MANY AREAS AWAY FROM
THE COAST ON SUN.

...FROM PREVIOUS DISCUSSION...

.LONG TERM (MON-THU)...NEXT WEEK SHOULD CONTINUE THE GRADUAL WARMUP
EACH DAY...AS THE BATTERED RIDGE TO THE EAST STAGGERS BACK OVER THE
SOUTHWEST AND MERGES WITH THE RIDGE OFF THE COAST. THE BIG WARMING
DAY LOOKS TO BE TUESDAY...AS THE RIDGE REALLY ASSERTS ITSELF AND
ONSHORE GRADS WEAKEN A SMIDGE. WE WILL ALSO HAVE SOME SOUTHERLY FLOW
ALOFT STARTING ON WED...WHICH MAY PULL UP MOISTURE FROM THE
SOUTH...BUT THIS DETAIL IS A BIT DEEP INTO THE FORECAST HAT TO PULL
OUT JUST YET.

&&

.AVIATION...07/0600Z.
VFR CONDITIONS ARE EXPECTED AT ALL INLAND TERMINALS THROUGHOUT THE
PERIOD...EXCEPT FOR A SLIGHT CHANCE OF IFR CONDITIONS AFTER 11Z
TONIGHT. AT COASTAL TERMINALS...TERMINALS WILL LIKELY BOUNCE BETWEEN
VFR AND IFR TO LOWER MVFR THROUGH 08Z TONIGHT...THEN IFR TO MVFR
CONDITIONS WILL LIKELY BECOME MORE PREDOMINANT THROUGH 13Z. VFR
CONDITIONS SHOULD REDEVELOP BETWEEN 15Z AND 20Z FRIDAY...WITH LOS
ANGELES COUNTY TERMINALS LIKELY CLEARING TOWARDS THE LATTER PART.

KLAX...VFR CONDITIONS WILL PERSIST THROUGH 07Z TONIGHT...THEN MVFR
CONDITIONS WILL PUSH INTO THE KLAX AREA BETWEEN 08Z AND 09Z TONIGHT.
THERE IS A 30 PERCENT CHANCE THAT CONDITIONS COULD ONSET AS
IFR...BUT IFR CONDITIONS WILL LIKELY ONLY PERSIST THROUGH THE FIRST
HOUR TO 90 MINUTES. MVFR CONDITIONS SHOULD BECOME PREDOMINANT AFTER
10Z...WITH VFR CONDITIONS NOT DEVELOPING UNTIL 17Z...OR 21Z AT THE
LATEST.

KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD...EXCEPT
FOR A 20 PERCENT CHANCE IFR TO MVFR CONDITIONS BETWEEN 11Z AND 16Z
FRIDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...SIRARD/KITTELL
AVIATION...HALL
SYNOPSIS...BARTLING

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Aug 6, 8:54 PM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
854 PM PDT THU AUG 6 2009

CAZ034>041-044>046-051>054-059-087-088-547-548-071300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
854 PM PDT THU AUG 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

STRONG WINDS WILL AFFECT SOUTHERN SANTA BARBARA COUNTY TONIGHT. THE
GAVIOTA PASS WILL BE ESPECIALLY VULNERABLE TO THESE WINDS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

STRONG WINDS WILL AFFECT SOUTHERN SANTA BARBARA COUNTY THROUGH MID
MORNING FRIDAY...WITH A POSSIBLE RETURN FRIDAY AFTERNOON AND NIGHT.
THE GAVIOTA PASS WILL BE ESPECIALLY VULNERABLE TO THESE WINDS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:46 AM PDTGale WatchLOX7 hr
Aug 7, 9:27 AM PDTGale WarningLOX12 hr

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.